Two models of non-Euclidean spaces generated by associative algebras
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 2, pp. 37-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_2_a5,
author = {Trnkov\'a, M\'aria},
title = {Two models of {non-Euclidean} spaces generated by associative algebras},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {37--47},
year = {2010},
volume = {51},
number = {2},
mrnumber = {2828152},
zbl = {1235.53015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a5/}
}
Trnková, Mária. Two models of non-Euclidean spaces generated by associative algebras. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 2, pp. 37-47. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a5/